# SDR CA990303003

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: A2202
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND CORROSION ON THE HUB TO ENGINE MOUNTING FLANGE.  THE BEARING RACES WERE ALSO DENTED BY THE BALLBEARINGS.  THE HUB WAS OVERHAULED AND THE BEARINGS WERE REPLACED.
